# SDR UPS06847361

- Difficulty date: June 16, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BATH-TUB FITTING CRACKED AT STA 1180 BETWEEN L34R TO L35R.  REMOVE BATHTUB FITTING.  FABRICATED SPLICES AND INSTALLED BATHTUB AND SPLICES IAW SRM 51-01-20D, 53-2-0 FIG 2G.
